MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518261
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ needle was used in a procedure performed on (b)(6) 2018.According to the complainant, the device has an obstructed lumen.Attempts to gain further information regarding the event have been unsuccessful to date, should any relevant information be provided, a supplemental mdr will be filed.
 
Additional Manufacturer Narrative
Investigation results: an interject needle was received for analysis.A visual evaluation of the returned device revealed that there were no visual defects noted.The returned device looked in good conditions without evidence of damages, specifically the needle does not present any issues.A functional evaluation with the working length formed into two 2 diameter loops found the needle would extend and retract without problems or resistance.The handle operation did not present resistance while actuating the device.Water was injected through the returned device by its proximal end using a syringe and the water could exit by the needle (distal end) without problems.The complaint was not confirmed.Based on all gathered information and investigation results, there is no evidence of either the alleged issue or any defect which could have contributed to the event.Therefore the most probable cause of this complaint is not confirmed-returned since the complaint included a returned device review (visual, physical, and performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.A search of the complaint database confirmed that no similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7426916
Report Number3005099803-2018-01118
Device Sequence Number1716396
Product Code FCG
UDI-Device Identifier08714729296485
UDI-Public08714729296485
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2018
Device Model NumberM00518261
Device Catalogue Number1826
Device Lot Number18553461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1